# SDR DALA2016091406644

- Difficulty date: September 12, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 49,533 hours, 18,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: Bs 500e-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND UPPER CROWN RING MOUNT FORWARD LEFT DOUBLER FOUND DENTED DOUBLER BETWEEN BS 500E & 500D AT STRINGERS 1 & 2L. INSTALLED A NEW DOUBLER  IAW SRM 51-40-02, WC 2330-01344 -01D STEP 12, PRI 550716-14 REV O AND EA 102016-042 S.
